It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Bipolar Disorder Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 04-15-2009, 05:10 PM   #1
Junior Member
(female)
 
Join Date: Feb 2009
Location: northern kentucky
Posts: 46
last flowers HB User
unable to lose weight

i know there are worse things,(i have been through my fair share) but the weight thing. it just wont go away no matter what i do.
i dont know if it is the abilify, does anyone have a problem with that?
i take zoloft also, but have been for awhile and didnt have problems then.
since holidays, and ip i cant get rid of it. that's 4 mons. i dont want to buy more clothes. i really have more problems at the moment as i feel as crash coming on after a good two months. i dont know that the wine helps.
help............
last flowers

 
Old 04-15-2009, 05:24 PM   #2
Member
(male)
 
Join Date: Oct 2007
Location: Maybrook, NY, USA
Posts: 57
BrownCore HB User
Re: unable to lose weight

Now that I look back, Abilify caused me to gain a little bit of weight.
Seroquel has not had the same affect on me.

I know it can be hard to work up the drive or motivation to work out, but that's just about the only advice I can offer you.

 
Sponsors Lightbulb
   
Old 04-15-2009, 07:25 PM   #3
Inactive
(female)
 
Join Date: Mar 2008
Posts: 5,070
katlin09 HB Userkatlin09 HB Userkatlin09 HB Userkatlin09 HB Userkatlin09 HB Userkatlin09 HB Userkatlin09 HB Userkatlin09 HB Userkatlin09 HB Userkatlin09 HB Userkatlin09 HB User
Re: unable to lose weight

I've been on Abilify for 5 months and haven't gained any weight. I did gain some on Seroquel but only 12 lbs. I'm not sure what to tell you, I know that other's have said they gained weight on Abilify. I'm sure the wine is not helping at all especially with the meds you're on, have you told your pdoc about the drinking?

kat

 
Old 04-15-2009, 08:05 PM   #4
Senior Veteran
(female)
 
Join Date: Feb 2005
Posts: 1,916
seaturtle HB User
Re: unable to lose weight

Hi,
I can't relate to the weight loss, since I am always struggling to keep my weight up high enough not to be in physical danger.

The drinking, though - yes, I'd think it not only added calories but perhaps doesn't help with your control in eating?

I was speaking with someone in my bp group about her weight problems recently. She is on weigh-gaining meds. She said she really watches it, stays away from everything white (sugar, white flour anything). And she exercises, too.

Have you tried working out at a gym and perhaps consulting a nutritionist? I also agree that your pdoc should know about the drinking.

 
Old 04-16-2009, 12:58 PM   #5
Senior Veteran
(female)
 
Join Date: Dec 2004
Posts: 1,232
Llama HB User
Re: unable to lose weight

I am on a high dose of abilify and have found that this higher dose causes a little weight gain for me too. Nothing that some extra trips to the gym can't solve though. I go pretty much everyday. I'm finally starting to lose my gut! Yay!

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Need help to lose some weight! chinatown Teen Health 2 04-03-2009 01:41 AM
Unexplained dizzinessÖunable to walk stevie_23 General Health 30 11-14-2007 06:29 PM
Lose the weight safe and slowly! chevyman Weight Loss 12 11-10-2006 02:23 PM
Trying to lose weight and failing miserably...help please? Dark Stranger Weight Loss 11 07-12-2005 12:22 PM
Can I lose 10-15 pounds in a month? rxaxn Weight Loss 5 04-16-2005 02:29 PM

Tags
abilify, drinking, weight, zoloft



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Abilify
Depakote
Lamictal
Lexapro
Lithium
  Prozac
Seroquel
Wellbutrin
Zoloft
Zyprexa




TOP THANKED CONTRIBUTORS



reesie (68), katlin09 (59), Administrator (24), TinoRock (14), bprapcyc (10), thatgirl141 (7), lynnlee (6), ghelpmelivelife (4), annii456 (4), bldkie (3)

Site Wide Totals

teteri66 (1180), MSJayhawk (1004), Apollo123 (905), Titchou (848), janewhite1 (823), Gabriel (759), ladybud (754), midwest1 (669), sammy64 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 07:34 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!